# SDR ASAA2021120936856

- Difficulty date: December 9, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 28,862 hours, 9,133 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR WILL NOT TEST, "WXR FAIL" AND "PWS FAIL" ANNUNCIATED ON MD. GROUNDED - YES. REPOWERED DOWN PWS, CB'S RESETTED PWS FAIL EXTINGUISHED, OPS NORMAL NO 30 DAY HISTORY AND A/C OK FOR SVC REF B737-900 FIM 34-43-00-710.
